MathSciNet Relay Station
MathSciNet bibliographic data
MR2374158 76X05 (35A07 35B40 35Q35)
Zhong, Xinhua; Jiang, Song Local existence and finite-time blow-up in multidimensional radiation hydrodynamics. J. Math. Fluid Mech. 9 (2007), no. 4, 543–564.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement